Dimensionless number for study of open channel flow

Wakhlu, O.N. and Smith, A.A. and Shepherd, K.L. and Sharp, J.J. and Barr, D.I.H. and Buckingham, E. and Ali, K.H.M. and Thomson, Avril (1976) Dimensionless number for study of open channel flow. Proceedings of the Institution of Civil Engineers. Part 2. Research and theory, 61 (1). pp. 233-245.

Full text not available in this repository.Request a copy from the Strathclyde author

Abstract

A discussion on dimensionless number for study of open channel flow